MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM
Catalog Number UNKNOWN
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there was a "dropout" between the m540 and c500 "every few seconds" on (b)(6) 2024 at 12:30.The customer reconnected the m540 to another m500 which did not resolve the issue, and then attempted with a new m540 which also had the same issue.Then the customer placed the original m540 on the original m500, and the fault had cleared with no reoccurrence since.No adverse patient impact or death reported.
 
Additional Manufacturer Narrative
A complaint was received involving a c500 that was losing connection to an m540.It was reported that a patient that was being monitored in a recovery bed at the time of the dropouts and was moved to another bedspace with the m540 that continued to monitor.No adverse patient impact was reported.After further review of the log files by a draeger escalation support, the (b)(6) 2024 email stated that the root cause was identified as a previously determined software issue.The attached fit investigation report explains this can occur when the infinity waveform system that handles the transmitting and plotting of waveform parameters, stacks up waveform ids (the waveform id's to be assigned reach the iws reserved value) and the cockpit then sends a disconnect to the m540 in order to prevent old waveform id's from displaying, generating a disconnect error message.The number of times an m540 is docked and undocked without rebooting the cockpit contributes to this series of "stacking" waveform ids.The m540 is unaffected by this software bug and will continue to monitor the patient.According to the product manager's 23aug24 email response this software issue has been fixed with the iacs vg8 and the current work around for this issue is to rebook the cockpit to clean up the process.This was further confirmed by the local tss in the 16july24 email response that the users should reboot the cockpit more frequently than they currently do to prevent this disconnect.The prmr (product risk management report) was reviewed, and no new risks were identified.Thorsw-56960 was opened to evaluate the issue further.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key19885652
Report Number1220063-2024-00096
Device Sequence Number7283595
Product Code MHX
UDI-Device Identifier04049098054409
UDI-Public(01)04049098054409(11)190402(93)MK32500-02
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/04/2024
Supplement Date Received by Manufacturer07/04/2024
Initial Report FDA Received Date08/01/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown